# SDR ASMF201107003

- Difficulty date: June 26, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737705
- Aircraft serial: 32842
- Aircraft time: 16,420 hours, 9,707 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 231M203
- Condition: Damaged
- Part time: 18,420 hours, 9,707 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING, BOTH WINDSHIELD WIPER BLADE OUT OF SERVICE AND RAIN EXCESSIVE. DURING MX REVISION, THE BLADES WERE DAMAGED IAW MM 30-42-11, DISPATCHING THE ACFT IN THIS CONDITION DUE TO RAIN STOP.  THE OVERWEIGHT INSP WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.  AT MEX, MX PERSONNEL REPLACED BOTH WINDSHIELD WIPER BLADE IAW MM 30-42-11, ALL CORRECT.
